# SDR ASAA2012071292541

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 5,975 hours, 1,864 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND PUTTING GENERATOR 1 & 2 ON LINE, FMC DISAGREE MESSAGE APPEARED IN BOTH FMCS.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE 11-2 AND RESTORED FMCS TO NORMAL OPS.
